MathSciNet Relay Station
MathSciNet bibliographic data
MR272974 28.46
Johnson, G. W.; Skoug, D. L. An operator valued function space integral: A sequel to Cameron and Storvick's paper. Proc. Amer. Math. Soc. 27 1971 514–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement